# SDR HEER20151001742

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N933PH
- Make and model: Skrsky S92A
- Aircraft serial: 920165
- Aircraft time: 3,332 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 4889
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FIRE WARNING LIGHT AND TONE CAME ON MOMENTARILY.  NO SECONDARY INDICATIONS.  THIS OCCURRED 2 MORE TIMES IN A SPAN OF 3 MINUTES.  TURNED TO RETURN TO DEPARTURE WITH NO FURTHER INDICATIONS.  INSPECTED NR 1 ENGINE FOR EVIDENCE OF FIRE.  NO EVIDENCE OF FIRE FOUND.  R & R NR 1 ENGINE AFT OTBD FLAME DETECTOR.
